OMG – Lots of Steroids!

Photobucket

Wow! I am done with all my Prednisone! Sure it was only three days but it was three days of a very high dose, 1,250mg a day to be exact although I split the last day between yesterday and today so I took 13 pills yesterday and 12 pills today… 50 mg tabs, ugh, they taste so horrible! They better help! I’ve never taken such a high dose of oral steroids, I always get the IV drip of Solu-Medrol but Loma Linda does not do outpatient steroids as I think I mentioned before… So we will see how the Prednisone goes..

Last night I tried to reset my internal clock because I was staying up till four or five in the morning and not waking up till 3 PM, that is not healthy… Speaking of not healthy, in order to fall asleep last night I took 10mg of Baclofen, 300mg of Gabapentin, 1 Norco, 0.5mg of Clonazepam, and 5mg of Melatonin, and it still took me hours to fall asleep. Yeah, there is no way to be 100% healthy with Multiple Sclerosis…

Oh yeah, before it forget, I think I’ve been experiencing a touch of the MS hug again. My chest is not tightened up to the point of tears like it was the first time around but between my abdomen and my chest it really does feel pretty tight and made laying down very uncomfortable. It was really bad last night but not too bad right now so not sure what to do about that… I have some Baclofen left over but I am not sure if that will help at all plus I like being off almost all my medication, almost none of it helped anyways, just made me sleepy and dizzy. So I don’t know, we will see, as long as it doesn’t get worse than this I can put up with it.

My dizziness was not so bad yesterday but today it seems to be much worse again. BOO! I knew that break would not last long! I’m not sking for much here, I mostly want my fine motor skills back so I can use my hands and if I could get rid of this dizziness that would be great so I can walk again and maybe even drive! I have been looking into stem cell treatments but I will talk about that more later! Not looking for a cure, I just want to clear some of this up because I spent months getting to the point where I could walk with a cane and one flare up later it was all taken away, it’s exhausting…

I don’t care about the pain or anything like that anymore, I just want to walk again, maybe get some of my brain back, but I can’t ask for too much now can I?

19 Responses to OMG – Lots of Steroids!

  1. Anonymous says:

    check out http://www.mynewnormals.com interesting leg thing for walking nicole lemmels blogged about today

  2. Anonymous says:

    Matt, what do you and your doctor think about Avonex?Dóris

  3. Matt Allen G says:

    Idk…. I personally don't want intramuscular injections with flu like symptoms but I am getting desperate……

  4. Anonymous says:

    http://www.msconnection.org has a post on the latest multiple sclerosis global conference thing with lots of updates on new potential meds — not spelling it right, but altzemebule or something like that looked very interesting. It was gonna be a yearly infusion, instead of monthly, and it went head to head with rebif and beat it. Bet that will be where you will eventually head — there is hope — don't give up. Right now I would beg for tysabri. I am on rebif, and it works for me, but I hear tysabri is 70% effective compared to rebif, which I believe is 30% effective.

  5. Matt Allen G says:

    I think I heard of that once. What are your thoughts on PML?

  6. Anonymous says:

    I think you have to test positive for that virus — if not, you are okay. My personal belief is that I wouldn't care if I died even, if it saved from the ravages of multiple sclerosis. I would risk anything not to have to deal with that on a daily basis (hell on earth). I am a christian — I have a better home!

  7. hey man u should take the amino acid l-taurine and gaba. u could get off the gabapetion, just with these two amino acids. they help me. just don't over do them or u will feel restless and loose stoles.

  8. i think my chriopactor is messing me up more. im getting more sinus infection and headaces.

  9. http://en.wikipedia.org/wiki/Niacin oh i forgot nican has alo helped me mentally and phyically. it is a great nicotine replament.

  10. Matt Allen G says:

    I do ACTH now, not the same kick but it seems to help haha

  11. Matt Allen G says:

    And yes, I am on Tysabri now, worth the risk, i can't take the MS symptoms! I need a brake!

  12. Anonymous says:

    I just got the ms hug today and I'm miserable. I take Avonex. I need to get off of it. I take Gabapentin too 300mg.

  13. I am sorry, wish I knew the answer for the hug… But I would get off avonex, I dont really promote the interferons…

  14. I'm off of Avonex since having 2 extreme flare ups and getting 2 more lesions. I was switched to copaxone. I'm dealing with extreme numbness and heaviness in my hands, arms, and torso. Been out of work 3 weeks since I can't use my hands. I'm a medical assistant. Taking blood and EKGs are mainly what I do. I have the MS hug it let up a little since having infusion therapy for 5 days but it's still there. Matt, wishing you well.

  15. Give it a few days to really kick in, maybe a week. Everyone responds differently but I am sorry to hear, I hope you do better on Copaxone!

  16. Thanks Matt. 4 months later still having trouble with numbness in my hands. Paresthesia has gone to my neck. Going to the dr on Wednesday. Hopefully she can come up with something.

Leave a Reply

Your email address will not be published. Required fields are marked *